Taiwanese Journal of Mathematics

ON THE SEMI-LINEAR WAVE EQUATIONS (I)

Meng-Rong Li

Full-text: Open access

Abstract

In this work we consider the triviality of the solutions of the initial-boundary value problems for some semi-linear wave equations.

Article information

Source
Taiwanese J. Math., Volume 2, Number 3 (1998), 329-345.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406973

Digital Object Identifier
doi:10.11650/twjm/1500406973

Mathematical Reviews number (MathSciNet)
MR1641175

Subjects
Primary: 34

Keywords
Sobolev space wave equations differentiable in Sobolev space

Citation

Li, Meng-Rong. ON THE SEMI-LINEAR WAVE EQUATIONS (I). Taiwanese J. Math. 2 (1998), no. 3, 329--345. doi:10.11650/twjm/1500406973. https://projecteuclid.org/euclid.twjm/1500406973


Export citation